Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

On three-dimensional Cauchy-Riemann manifolds


Author: László Lempert
Journal: J. Amer. Math. Soc. 5 (1992), 923-969
MSC: Primary 32F40; Secondary 32C16, 32G07
DOI: https://doi.org/10.1090/S0894-0347-1992-1157290-3
MathSciNet review: 1157290
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 32F40, 32C16, 32G07

Retrieve articles in all journals with MSC: 32F40, 32C16, 32G07


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1992-1157290-3
Article copyright: © Copyright 1992 American Mathematical Society